Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 939027, 7 pages
http://dx.doi.org/10.1155/2014/939027
Research Article

Stability, Boundedness, and Lagrange Stability of Fractional Differential Equations with Initial Time Difference

Department of Mathematics, Gebze Institute of Technology, Gebze, Kocaeli 141-41400, Turkey

Received 31 August 2013; Accepted 25 November 2013; Published 12 February 2014

Academic Editors: A. Atangana, A. M. A. El-Sayed, A. Kılıçman, S. C. O. Noutchie, and A. Secer

Copyright © 2014 Muhammed Çiçek et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham and S. Leela, Differential and Integral Inequalities, vol. 1, Academic Press, New York, NY, USA, 1969.
  2. V. Lakshmikantham, S. Leela, and A. A. Martynyuk, , Stability Analysis of Nonlinear Systems, Marcel Dekker, New York, NY, USA, 1989.
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier B.V., 2006.
  4. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  5. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, Complexity, Nonlinearity and Chaos, World Scientific, Boston, Mass, USA, 2012.
  6. V. Lakshmikantham, S. Leela, and J. Vasundhara Devi, Theory of Fractional Dynamical Systems, Scientific Publishers, Cambridge, UK, 2009.
  7. Y. Li, Y. Chen, and I. Podlubny, “Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag-Leffler stability,” Computers and Mathematics with Applications, vol. 59, no. 5, pp. 1810–1821, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. S. Momani and S. Hadid, “Lyapunov stability solutions of fractional integrodifferential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 47, no. 45–48, pp. 2503–2507, 2004. View at Publisher · View at Google Scholar · View at Scopus
  9. D. Qian, C. Li, R. P. Agarwal, and P. J. Y. Wong, “Stability analysis of fractional differential system with Riemann-Liouville derivative,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 862–874, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. M. D. Shaw and C. Yakar, “Generalized variation of parameters with initial time difference and a comparison result in term Lyapunov-like functions,” International Journal of Non-Linear Differential Equations, vol. 5, pp. 86–108, 1999. View at Google Scholar
  11. C. Yakar, M. Cicek, and M. Bayram Gücen, “Practical stability, boundedness criteria and Lagrange stability of fuzzy differential system,” Computers & Mathematics with Applications, vol. 64, pp. 2118–2127, 2012. View at Google Scholar
  12. X. Song, A. Li, and Z. Wang, “Study on the stability of nonlinear differential equations with initial time difference,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 1304–1311, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. A. Li, W. Lv, and J. Ye, “Exponential and global stability of nonlinear dynamical systems relative to initial time difference,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5923–5929, 2011. View at Publisher · View at Google Scholar · View at Scopus
  14. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993.
  15. Z. Dirici, F. A. Mc Rae, and J. Vasundhara Devi, “On the existence and stability of solutions of Hybrid Caputo fractional differential equations,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 19, pp. 501–512, 2012. View at Google Scholar
  16. C. Yakar and M. Çiçek, “Theory, methods and applications of initial time difference boundedness criteria and Lagrange stability in terms of two measures for nonlinear systems,” Hacettepe Journal of Mathematics and Statistics, vol. 40, no. 2, pp. 305–330, 2011. View at Google Scholar · View at Scopus